| Model Number |
121163-30A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
Event or Problem Description
(b)(4).Initial reporter´s narrative: an injection leakage occured around the hub of the 24g x 90mm sprotte needle.
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: an injection leakage occured around the hub of the 24g x 90mm sprotte needle.
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Based on risk management evaluation and clinical report this file is considered as closed.